# SDR SWAA2017091216295

- Difficulty date: August 25, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 55,927 hours, 32,369 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT SKIN CRACKED AT CENTER AFT FASTENER ON ACTUATOR ATTACH FITTING.  REPAIRED SKIN IAW SRM.
